Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On interpolation to an analytic function in equidistant points: problem $\beta$


Authors: J. L. Walsh and W. E. Sewell
Journal: Bull. Amer. Math. Soc. 55 (1949), 1177-1180
MathSciNet review: 0032772
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1949-09352-7
PII: S 0002-9904(1949)09352-7